Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number
IPN036826
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
11/12/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Sterility issue: this morning in cardiac surgery anesthesiologist found a cordis with clearly foreign material at the entry valve.(was opened for use on the patient).Did not go into the patient.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
TELEFLEX INCORPORATED
11245 n distribution cove
olive branch MS 38654
MDR Report Key
8163710
Report Number
8163710
Device Sequence Number
2118620
Product Code
KGZ
UDI-Device Identifier
10801902117516
UDI-Public
(01)10801902117516(17)190831(10)13F18G0758
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
11/30/2018
Report Date
(Section F)
11/30/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
IPN036826
Device Catalogue Number
AK-29903-CDC
Device Lot Number
13F18G0758
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/14/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
11/30/2018